SciELO - Scientific Electronic Library Online

vol.13 número3Some Uniqueness Results On Meromorphic Functions Sharing Three Sets IIUncertainty principle for the Riemann-Liouville operator índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.13 no.3 Temuco oct. 2011 

CUBO A Mathematical Journal Vol.13, No'03, (69-89). October 2011


Lightlike Geometry of Leaves in Indefinite Kenmotsu Manifolds


Fortuné Massamba

Department of Mathematics, University of Botswana, Private Bag 0022 Gaborone, Botswana. email:,


In this paper, we study some aspects of the geometry of leaves of integrable distributions of lightlike hypersurfaces in indefinite Kenmotsu manifolds, tangent to the structure vector field. Theorems on parallel vector field, Killing distribution, geodesibility of lightlike hypersurfaces are obtained. Some characterization Theorems of leaves of integrable distributions are given. We prove that there exists a distribution, subset of the screen distribution, in which, under the integrability condition, any totally contact umbilical leaf is an extrinsic sphere.

Keywords: Lightlike hypersurface; Indefinite Kenmotsu manifold; Screen distribution.

Mathematics Subject Classification: 53C15, 53C25, 53C40, 53C50.


En este trabajo se estudian algunos aspectos de la geometría de las hojas de distribuciones integrables de las hipersuperficies luminosas en variedades de Kenmotsu indefinidas, tangentes a la estructura de un campo vectorial. Se obtienen algunos teoremas sobre el campo de vectores paralelo, distribución de Killing y geodesbilidad de hipersuperficies liminosas. Se dan algunos teoremas de caracterización de las hojas de las distribuciones integrables. Se demuestra que existe una distribución, subconjunto de la distribución de la pantalla, en la que, bajo la condición de integrabilidad, cualquier contacto con la hoja umbilical es una esfera extrónseca.


[1] A. Bejancu, Umbilical Semi-invariant submanifolds of a Sasakian manifold, Tensor N. S., 37 (1982), 203-213.         [ Links ]

[2] D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics 203. Birkhauser Boston, Inc., Boston, MA, 2002.         [ Links ]

[3] M. Dajczer et al., Submanifolds and isometric immersions, Mathematics lecture series 13. Publish or Perish, Inc., Houston, Texas, 1990.         [ Links ]

[4] K. L. Duggal and A. Bejancu, Lightlike submanifolds of semi-Riemannian manifolds and applications, Mathematics and Its Applications. Kluwer Publishers, 1996.         [ Links ]

[5] K. L. Duggal and D. H. Jin, Null curves and hypersurfaces of semi-Riemannian manifolds, World Scientific Publishing Co. Pte. Ltd. 2007.         [ Links ]

[6] K. L. Duggal and B. Sahin, Lightlike Submanifolds of Indefinite Sasakian Manifolds, Internat. J. Math. Math. Sci., vol. 2007, Article ID 57585, 21 pages.         [ Links ]

[7] J-B. Jun, U. C. De and G. Pathak, On Kenmotsu manifolds, J. Korean Math. Soc., 42 (3) (2005), 435-445.         [ Links ]

[8] D. Janssens and L. Vanhecke, Almost contact structures and curvature tensors, Kodai Math. J., 4 (1981), 1-27.         [ Links ]

[9] K. Kenmotsu, A class of almost contact Riemannian manifolds, Tohoku Math. J., 24 (1972), 93-103.         [ Links ]

[10] M. Kon, Remarks on anti-invariant submanifold of a Sasakian manifold, Tensor, N. S., 30 (1976), 239-246.         [ Links ]

[11] F. Massamba, A note on Umbilical lightlike hypersurfaces of indefinite Sasakian manifolds, nt. J. Contemp. Math. Sciences, 2, 32 (2007), 1557-1568.         [ Links ]

[12] F. Massamba, Lightlike hypersurfaces of indefinite Sasakian manifolds with parallel symmetric bilinear forms, Differ. Geom. Dyn. Syst., 10 (2008), 226-234.         [ Links ]

[13] F. Massamba, Totally contact umbilical lightlike hypersurfaces of indefinite Sasakian manifolds, Kodai Math. J., 31 (2008), 338-358.         [ Links ]

[14] F. Massamba, Screen integrable lightlike hypersurfaces of indefinite Sasakian manifolds, Mediterr. J. Math., 6 (2009), 27-46.         [ Links ]

[15] F. Massamba, On Lightlike geometry in indefinite Kenmotsu manifolds, to appear in Mathe-matica Slovaca.         [ Links ]

[16] F. Massamba, On semi-parallel lightlike hypersurfaces of indefinite Kenmotsu manifolds, J. Geom, 95 (2009), 73-89.         [ Links ]

Received: August 2009. Revised: August 2010.


Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons